Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6098
Title: Stable and total Fenchel duality for DC optimization problems in locally convex spaces
Authors: Fang, DH
Li, C
Yang, XQ 
Keywords: Strong Fenchel duality
Total Fenchel duality
Difference of two convex functions programming
Issue Date: 2011
Publisher: Society for Industrial and Applied Mathematics
Source: SIAM journal on optimization, 2011, v. 21, no. 3, p. 730-760 How to cite?
Journal: SIAM journal on optimization 
Abstract: We consider the DC (difference of two convex functions) optimization problem (P)) inf [sub χ∈]X {(ƒ₁ (χ) - ƒ₂(χ)) + (g₁(Aχ) - g₂(Aχ))}, where ƒ₁, ƒ₂, g₁, and g₂ are proper convex functions defined on locally convex Hausdorff topological vector spaces X and Y, and A is a linear continuous operator from X to Y. Adopting different tactics, two types of the Fenchel dual problems of (P) are given. By using the properties of the epigraph of the conjugate functions, some sufficient and necessary conditions for the weak duality of (P) are provided. Sufficient and/or necessary conditions for the strong Fenchel duality, the stable Fenchel duality, and the stable total duality are derived.
URI: http://hdl.handle.net/10397/6098
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/100789749
Rights: © 2011 Society for Industrial and Applied Mathematics
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Fang_Fenchel_Duality_Convex.pdf311.05 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

22
Last Week
0
Last month
0
Citations as of Sep 24, 2017

WEB OF SCIENCETM
Citations

23
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

91
Last Week
1
Last month
Checked on Sep 24, 2017

Download(s)

137
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.